References

  1. Alegre P., Blair D.E., Carriazo A. Generalized Sasakian-space forms. Israel J. Math. 2004, 141 (1), 151-183. doi: 10.1007/BF02772217
  2. Bagewadi C.S., Praveena M.M. Semi-symmetric conditions on generalized complex space forms. Acta Math. Univ. Comenian. (N.S.) 2016, 85 (1), 147-154.
  3. Bharathi M.C., Bagewadi C.S. On generalized complex space forms. IOSR J. Math. 2014, 10 (6), 44-46.
  4. Blair D.E. A Contact manifolds in Riemannian geometry. In: Lecture Notes in Mathematics, 509. Springer Berlin Heidelberg, Berlin, 1976. doi: 10.1007/BFb0079307
  5. Cartan E. Sur une classe remarquable d'espaces de Riemann. Bull. Soc. Math. France 1926, 54, 214-264.
  6. Cihan Ö. On Kenmotsu manifolds satisfying certain pseudosymmetry conditions. World Appl. Sci. J. 2006, 1 (2), 144-149.
  7. De U.C., Majhi P. Certain curvature properties of generalized-Sasakian-space forms. Proc. Natl. Acad. Sci., India, Sect. A Phys. Sci. 2013, 83 (2), 137-141. doi: 10.1007/s40010-012-0062-4
  8. De U.C. A note on Kaehler Manifolds. Eur. J. Pure Appl. Math. 2010, 3 (6), 1137-1140.
  9. Deszcz R. On pseudosymmetric spaces. Bull. Soc. Math. Belg. Ser. A 1992, 44 (1), 1-34.
  10. Hamilton R.S. The Ricci flow on surfaces. In: Isenberg J.A. (Ed.) Mathematics and General Relativity, Contemp. Math., 71. Amer. Math. Soc., Providence, RI, 1988. 237-262.
  11. Yano K., Kon M. Structures on manifolds. In: Hsuing C.C. (Ed.) Series In Pure Mathematics, 3. World Scientific Publishing, Singapore, 1984. doi: 10.1142/9789814503037_fmatter
  12. Kim U.K. Conformally flat generalized Sasakian-space-forms and locally symmetric generalized sasakian-space-forms. Note Mat., 2006, 26 (1), 55-67. doi: 10.1285/i15900932v26n1p55
  13. Atçeken M. On generalized Saskian space forms satisfying certain conditions on the concircular curvature tensor. Bull. Math. Anal. Appl. 2014, 6 (1), 1-8.
  14. Nagaraja H.G., Somashekhara G., Savithri S. On generalized Sasakian-space-forms. ISRN Geometry 2012, 2012, Article ID 309486, 12 p. doi: 10.5402/2012/309486
  15. Nomizu K. On hypersurfaces satisfying a certain condition on the curvature tensor. Tohoku Math. J. (2) 1968, 20 (2), 46-59. doi: 10.2748/tmj/1178243217
  16. Olszak Z. On the existance of generlized complex space form. Isrel. J. Math. 1989, 65 (2), 214-218. doi: 10.1007/BF02764861
  17. Tanno S. Locally symmetric K-contact Riemannian manifolds. Proc. Japan Acad. 1967, 43 (7), 581-583. doi: 10.3792/pja/1195521511
  18. Peterson P. Riemannian geometry. In: Graduate Texts in Mathematics, 171. Springer, New York, 2006. doi: 10.1007/978-0-387-29403-2
  19. Praveena M.M., Bagewadi C.S. On almost pseudo Bochner symmetric generalized complex space forms. Acta Math. Acad. Paedagog. Nyír. (N.S.) 2016, 32 (1), 149-159.
  20. Szabó Z.I. Structure theorem on Riemannian spaces satisfying $R(X,Y) \cdot R = 0$. I. The local version. J. Differential Geom. 1982, 17 (4), 531-582.
  21. Tricerri F., Vanhecke L. Curvature tensors on almost Hermitian manifolds. Trans. Amer. Math. Soc. 1981, 267 (2), 365-398. doi: 10.1090/S0002-9947-1981-0626479-0

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.